Off the depo shot, ttc, no AF this month?
Hi. I was on the depo shot for a year. Stopped for 6 months, first month off I had a shortened period but by the next month it was regular (5days starting at the end of the second week/beginning of the third week of the month). I got on the shot for one 3 month period starting July 4th. So it the official protection ended in October. I actually had a breif period the second week of October (3-4days long and very light). I've had unprotected sex about 1-2xs every week since then. Now November is almost over and no sign of a period. I did have stretchy ewcm for 3-4 days October 31-Nov 3 before it switched to creamy lotion like cm. Now I've got sore boobs, loads of lotion like cm (for the past 2 weeks straight, ranging from light to actually wetting/staining my panties), fatigue, light cramping, and headaches (I never get headaches). I've taken a few HPTs, the first 2 glaringly negative the last few I swear I see a vvvfl but it's debatable. Could I actually be pregnant or is it most likely the depo still messing with me? I can't get an appointment with my ob till January and I don't want to waste the fee going to the ER...Any suggestions or comments? What do you ladies think?